... now feeling dizzy and no energy. Have been off of it for a week now and still dizzy with no energy. Could this be from stopping the medicine?
Was he going to put you on something else?
Usually when your BP is high, it can make you feel dizzy, weak, lethargic, and possibly lightheaded.
Do you have a machine at your house where you can monitor your BP?
Why did he decided to take you off of the medication?
Check your BP if you can. If it seems a little high but stable, contact your dr and let him know what is going on. If it seems extremely high and getting worse, go to Urgent care or the E.R.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2013 • 1 answer
Posted 27 Jul 2013 • 3 answers
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Posted 3 Nov 2013 • 1 answer
Posted 27 Oct 2016 • 1 answer
High Blood Pressure - After a decade of taking a beta blocker then switching to a generic 8 mos ago?
Posted 12 May 2018 • 1 answer